Alert archive / Alabama / Tornado Warnings in 2019
Tornado Warning 16, NWS Huntsville, AL
NWS Huntsville, AL issued this tornado warning at Apr 14, 2019, 12:23 AM CDT for Colbert County, Franklin County, Alabama. It was in force for 22 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 14, 2019, 12:23 AM CDT (05:23 UTC)
- Expired
- Apr 14, 2019, 12:45 AM CDT
- In force
- 22 min
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
Counties Colbert County, AL, Franklin County, AL
The radar
The Columbus AFB radar (KGWX), 81 km from the middle of the area, began a volume at 05:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 14, 12:25 AM CDT | TSTM WND DMG | 7 Nne Red Bay, AL | POSSIBLE TORNADO DAMAGE IN THE PIKE BRANCH AREA. RADAR ESTIMATED FROM TDS SIGNATURE ON RADAR. |
| Apr 14, 12:30 AM CDT | TSTM WND DMG | 11 Sw Cherokee, AL | SEVERAL TREES DOWN ON MAUDE ROAD. |
| Apr 14, 12:32 AM CDT | TSTM WND DMG | 7 Ssw Cherokee, AL | SEVERAL TREES WERE REPORTED DOWN ON MOUNT HESTER ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 13, 7:11 PM CDT | Tornado Watch | SPC | 11 hr |
The nearest sounding before it
Little Rock, AR (KBYH), launched 00:00Z, 5.4 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 460 m above ground
- 0-6 km bulk shear
- 89 kt
- 0-1 km storm-relative helicity
- 834 m²/s²
- 0-3 km storm-relative helicity
- 669 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
500
WFUS54 KHUN 140523
TORHUN
ALC033-059-140545-
/O.NEW.KHUN.TO.W.0016.190414T0523Z-190414T0545Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Huntsville AL
1223 AM CDT SUN APR 14 2019
The National Weather Service in Huntsville Alabama has issued a
* Tornado Warning for...
Southwestern Colbert County in northwestern Alabama...
Northwestern Franklin County in northwestern Alabama...
* Until 1245 AM CDT.
* At 1222 AM CDT, a severe thunderstorm capable of producing a
tornado was located 7 miles northeast of Red Bay, moving north at
50 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Pleasant Site, Pogo, Mynot, Maud and Allsboro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3459 8814 3472 8812 3470 8797 3448 8801
3449 8813
TIME...MOT...LOC 0522Z 176DEG 46KT 3454 8807
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
303 follow-up statements
983
WWUS54 KHUN 140525
SVSHUN
Severe Weather Statement
National Weather Service Huntsville AL
1225 AM CDT SUN APR 14 2019
ALC033-059-140545-
/O.CON.KHUN.TO.W.0016.000000T0000Z-190414T0545Z/
Colbert AL-Franklin AL-
1225 AM CDT SUN APR 14 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT FOR
SOUTHWESTERN COLBERT AND NORTHWESTERN FRANKLIN COUNTIES...
At 1225 AM CDT, a confirmed tornado was located near Tishomingo State
Park, moving north at 55 mph.
HAZARD...Damaging tornado and quarter size hail.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Pleasant Site, Pogo, Mynot, Maud and Allsboro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3459 8814 3472 8812 3470 8797 3448 8801
3449 8813
TIME...MOT...LOC 0525Z 176DEG 46KT 3458 8807
TORNADO...OBSERVED
HAIL...1.00IN
$$
30196
WWUS54 KHUN 140534
SVSHUN
Severe Weather Statement
National Weather Service Huntsville AL
1234 AM CDT SUN APR 14 2019
ALC059-140543-
/O.CAN.KHUN.TO.W.0016.000000T0000Z-190414T0545Z/
Franklin AL-
1234 AM CDT SUN APR 14 2019
...THE TORNADO WARNING FOR NORTHWESTERN FRANKLIN COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 300 AM CDT for northwestern
Alabama.
LAT...LON 3472 8812 3470 8797 3459 8799 3458 8800
3458 8811 3459 8814
TIME...MOT...LOC 0533Z 178DEG 37KT 3464 8805
$$
ALC033-140545-
/O.CON.KHUN.TO.W.0016.000000T0000Z-190414T0545Z/
Colbert AL-
1234 AM CDT SUN APR 14 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT FOR
SOUTHWESTERN COLBERT COUNTY...
At 1233 AM CDT, a confirmed tornado was located 8 miles east of
Tishomingo State Park, moving north at 45 mph.
HAZARD...Damaging tornado and quarter size hail.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Mynot, Maud and Allsboro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3472 8812 3470 8797 3459 8799 3458 8800
3458 8811 3459 8814
TIME...MOT...LOC 0533Z 178DEG 37KT 3464 8805
TORNADO...OBSERVED
HAIL...1.00IN
$$
Stumpf369
WWUS54 KHUN 140542
SVSHUN
Severe Weather Statement
National Weather Service Huntsville AL
1242 AM CDT SUN APR 14 2019
ALC033-140551-
/O.EXP.KHUN.TO.W.0016.000000T0000Z-190414T0545Z/
Colbert AL-
1242 AM CDT SUN APR 14 2019
...THE TORNADO WARNING FOR SOUTHWESTERN COLBERT COUNTY WILL EXPIRE AT
1245 AM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until 300 AM CDT for northwestern
Alabama.
LAT...LON 3472 8812 3470 8797 3459 8799 3458 8800
3458 8811 3459 8814
TIME...MOT...LOC 0541Z 176DEG 46KT 3474 8806
$$
StumpfWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this tornado warning went out at Apr 13, 9:25 PM CDT, 2 hours 58 minutes earlier.
Area forecast discussion, Apr 13, 9:25 PM CDT, 2 hours 58 minutes before
Area Forecast Discussion National Weather Service Huntsville AL 925 PM CDT Sat Apr 13 2019 .NEAR TERM...(Rest of tonight) Issued at 925 PM CDT Sat Apr 13 2019 After coordination with SPC, have added a few more counties up to the TN border in the Tornado Watch until 08Z. The warm front continues to make progress northward with temperatures warming into the upper 60s to around 70, with dew points in the lower to middle 60s. Further south, southeast inflow continues with temps in the m70s and dew points in the m60s nosing into west central AL. This air will feed the incoming QLCS(s) in MS. The HRRR suggests that these QLCS will maintain a threat of damaging winds and tornadoes feeding off very high 1km SRH values of 400+ and MLCAPEs of ~500+ just south of the warm front. The threat may go beyond 08Z in our northeast AL counties. .SHORT TERM...(Sunday through Sunday night) Issued at 407 PM CDT Sat Apr 13 2019 As previously mentioned, the threat for severe weather will persist into Sunday morning. The main line is expected to exit the forecast area around 15Z and some drier air will filter in. There will be a break in activity before another round of storms is expected with the arrival of the cold front and the passage of the upper-level system. Instability will be lower but lapse rates will improve and 0-6km shear will be approaching 90kts. With winds more unidirectional than the overnight hours, the main threat will be damaging winds and hail for the afternoon hours. Locations east of I-65 will have the higher chances to see severe weather during this time. Precip will come to an end Sunday night as the system lifts NE. Daytime highs could reach the lower 70s and fall into the upper 30s/lower 40s behind the cold front. .LONG TERM...(Monday through Friday) Issued at 407 PM CDT Sat Apr 13 2019 The extended period will begin with dry northwest flow aloft in the wake of a trough lifting northeastward off the mid-Atlantic coast. Although any lingering postfrontal cloud cover should dissipate rather quickly in the morning, modest low-level CAA in the wake of a frontal passage Sunday afternoon will provide cooler max temps in the mid 60s on Monday and min temps in the mid 40s Monday night, as conditions will be favorable for radiational cooling. A warming trend is expected to begin on Tuesday, as a low-amplitude mid-level ridge translating across the region will provide mostly sunny skies concurrent with the return of southerly flow in the boundary layer. We expect highs to reach the m-u 70s both Tuesday/Wednesday, with lows Wednesday morning only falling into the l-m 50s in a regime of increasing low-level moisture. By the middle of next week, our attention will focus on an amplifying 500-mb longwave trough, which extended range models suggest will be migrating slowly eastward across the central Plains on Wednesday. At least a couple of weak disturbances ejecting northeastward in strengthening southwest flow aloft will cross the TN Valley from Wednesday-Wednesday night, perhaps bringing a few showers and thunderstorms to the northwestern half of the area. However, coverage of showers and thunderstorms is expected to increase across the same area early Thursday morning, as deeper moisture begins to return northward in advance of the approaching trough. Global models indicate that further deepening/amplification of the broad longwave trough can be expected on Thursday and Thursday night, as the system translates slowly eastward across the central Plains and into the MS Valley, with the intensification process expected to peak sometime early Friday morning. At the surface, a low initially across IA will lift east-northeastward into the Great Lakes, with a Pacific cold front extending southward from the low expected to push eastward across the local area Thursday afternoon/evening. Latest guidance suggests that strong forcing for ascent attendant to the longwave trough will result in upscale growth of a QLCS along the Pacific cold front, and based on a favorable combination of atmoshperic lift, instability and deep-layer shear we strongly suspect that this will produce another severe thunderstorm event for the TN Valley. Low-level flow will veer to southwest by early Friday morning, but should result in limited advection of dry air, and with the axis of the longwave trough remaining to the west of the region, we anticipate a continuation of clouds and perhaps some showers on Friday. && .AVIATION...(For the 00Z TAFS through 00Z Sunday evening) Issued at 549 PM CDT Sat Apr 13 2019 VFR flight weather conditions will continue through around 06Z at KMSL and 08Z at KHSV. However, southeast surface winds will abruptly increase to 15-18kt with gusts around 28kt, with LLWS developing. Gusts should reach 30kt by 06-08Z with lower ceilings of 015-025agl expected (MVFR). A few showers or thunderstorms cannot be ruled out this evening, but the main line of thunderstorms arrives between 06-08Z at KMSL and 08-10Z at KHSV. Strong wind gusts will be possible with the line of thunderstorms. After the thunderstorms and showers end by 11-12Z, expect a wind shift to the southwest with continued gustiness up to 30-32kt. && .HUN WATCHES/WARNINGS/ADVISORIES... AL...NONE. TN...NONE. && NEAR TERM...17 SHORT TERM...JMS LONG TERM...70/DD AVIATION...17 For more information please visit our website at weather.gov/huntsville.
Hazardous weather outlook, Apr 13, 6:36 PM CDT, 5 hours 47 minutes before
Hazardous Weather Outlook National Weather Service Huntsville AL 636 PM CDT Sat Apr 13 2019 ALZ001>010-016-TNZ076-096-097-141200- Lauderdale-Colbert-Franklin AL-Lawrence-Limestone-Madison-Morgan- Marshall-Jackson-DeKalb-Cullman-Moore-Lincoln-Franklin TN- 636 PM CDT Sat Apr 13 2019 This Hazardous Weather Outlook is for north Alabama and portions of southern middle Tennessee. .DAY ONE...Tonight... This evening, isolated thunderstorms will move northward along a warm front into north Alabama and southern middle Tennessee, mainly along and west of I-65. These storms will be capable of hail and gusty winds. There is also a small risk of a tornado that cannot be ruled out. A line of strong to severe thunderstorms will move west to east through the area late tonight into early Sunday morning, well ahead of a strong cold front moving in from the west. Damaging winds, large hail, and a few tornadoes will be possible as these clusters of storms move east across the region. .DAYS TWO THROUGH SEVEN...Sunday through Friday... The line of strong to severe thunderstorms may still be across the eastern half of the area near sunrise Sunday, but should be move out of the area by mid-morning. Damaging winds, large hail, and a couple of tornadoes will be possible. Redevelopment of a few thunderstorms is possible Sunday afternoon across far Northeast Alabama, as a cold front pushes eastward through the region. Strong to severe thunderstorms are possible as well with this activity. At this time, damaging winds and large hail are the main threats. Another round of thunderstorms are expected to affect the Tennessee Valley during the later half of next week. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management personnel is likely tonight.
In the hours before
Special weather statement, Apr 13, 7:29 PM CDT, 4 hours 54 minutes before
Special Weather Statement
National Weather Service Huntsville AL
729 PM CDT SAT APR 13 2019
ALZ016-140115-
Cullman AL-
729 PM CDT SAT APR 13 2019
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CULLMAN COUNTY UNTIL 815
PM CDT...
At 729 PM CDT, Doppler radar was tracking a strong thunderstorm near
Warrior, or 13 miles northeast of Sumiton, moving north at 40 mph.
Pea size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Cullman, Hanceville, Good Hope, Holly Pond, Dodge City, Baldwin,
Vinemont, Baileyton, West Point and Garden City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Very heavy rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3429 8692 3427 8649 3420 8655 3419 8655
3412 8660 3412 8663 3408 8669 3409 8669
3408 8670 3405 8668 3406 8671 3403 8670
3398 8676 3395 8685 3393 8686 3394 8688
3392 8689 3391 8692 3388 8692 3387 8694
TIME...MOT...LOC 0029Z 194DEG 36KT 3386 8685
30Special weather statement, Apr 13, 7:32 PM CDT, 4 hours 51 minutes before
Special Weather Statement
National Weather Service Huntsville AL
732 PM CDT SAT APR 13 2019
ALZ004-007-140115-
Lawrence AL-Morgan AL-
732 PM CDT SAT APR 13 2019
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL MORGAN AND LAWRENCE
COUNTIES UNTIL 815 PM CDT...
At 731 PM CDT, Doppler radar was tracking a strong thunderstorm over
Ashridge, or 11 miles east of Haleyville, moving north at 40 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Decatur, Moulton, Trinity, Hillsboro, Mt Hope, Chalybeate Springs,
Speake, Ne Smith, Caddo and Wren.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike several miles away from a thunderstorm. Seek a
safe shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3430 8744 3431 8751 3465 8746 3465 8745
3466 8744 3462 8702 3430 8717
TIME...MOT...LOC 0031Z 192DEG 43KT 3423 8742
30Special weather statement, Apr 13, 8:10 PM CDT, 4 hours 13 minutes before
Special Weather Statement
National Weather Service Huntsville AL
810 PM CDT SAT APR 13 2019
ALZ001-004-005-140145-
Lawrence AL-Lauderdale AL-Limestone AL-
810 PM CDT SAT APR 13 2019
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LAUDERDALE...NORTHWESTERN
LIMESTONE AND NORTHEASTERN LAWRENCE COUNTIES UNTIL 845 PM CDT...
At 809 PM CDT, the public reported a strong thunderstorm near
Courtland, or 12 miles north of Moulton, moving north at 45 mph.
Dime-sized hail was reported with this storm in Moulton. Nickel size
hail and winds in excess of 30 mph will be possible with this storm.
Locations impacted include...
Athens, Rogersville, Courtland, North Courtland, Hillsboro, Elkmont,
Anderson, Lester, Good Springs and Cartwright.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike several miles away from a thunderstorm. Seek a
safe shelter inside a building or vehicle.
&&
LAT...LON 3499 8691 3467 8708 3467 8709 3468 8711
3462 8710 3453 8715 3459 8734 3500 8727
TIME...MOT...LOC 0109Z 195DEG 39KT 3465 8721
30Local storm report, Apr 13, 8:49 PM CDT, 3 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
849 PM CDT SAT APR 13 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM HAIL 6 ESE ROGERSVILLE 34.80N 87.18W
04/13/2019 E2.50 INCH LIMESTONE AL EMERGENCY MNGR
&&Local storm report, Apr 13, 8:50 PM CDT, 3 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
850 PM CDT SAT APR 13 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM HAIL 5 SE ROGERSVILLE 34.77N 87.21W
04/13/2019 E2.50 INCH LIMESTONE AL PUBLIC
RELAYED THROUGH BROADCAST MEDIA. JUST SOUTH
OF U.S. 72 NEAR ROGERSVILLE.
&&Special weather statement, Apr 13, 10:23 PM CDT, 2 hours before
Special Weather Statement
National Weather Service Huntsville AL
1023 PM CDT SAT APR 13 2019
ALZ006-009-TNZ076-097-140400-
Madison AL-Jackson AL-Franklin TN-Moore TN-
1023 PM CDT SAT APR 13 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN JACKSON...
NORTHEASTERN MADISON...SOUTHEASTERN MOORE AND SOUTHERN FRANKLIN
COUNTIES UNTIL 1100 PM CDT...
At 1023 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles southeast of New Market, or 13 miles east of Moores Mill,
moving north at 60 mph.
Penny size hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
Winchester, Decherd, Cowan, Huntland, Tims Ford Lake, Lexie
Crossroads, Princeton, Harmony, Jericho and Estillfork.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3524 8597 3475 8617 3478 8638 3499 8637
3499 8632 3513 8632 3513 8635 3515 8635
3514 8636 3526 8635
TIME...MOT...LOC 0323Z 189DEG 52KT 3483 8629
30The office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 7:06 PM CDT | Special Weather Statement | HUN | Lawrence | 39 min |
| Apr 13, 7:29 PM CDT | Special Weather Statement | HUN | Cullman | 46 min |
| Apr 13, 7:32 PM CDT | Special Weather Statement | HUN | Lawrence | 43 min |
| Apr 13, 7:52 PM CDT | Severe Thunderstorm Warning | HUN | Lawrence, Limestone | 23 min |
| Apr 13, 8:10 PM CDT | Special Weather Statement | HUN | Limestone | 35 min |
| Apr 13, 8:14 PM CDT | Severe Thunderstorm Warning | HUN | Lauderdale, Lawrence, Limestone | 31 min |
| Apr 13, 8:39 PM CDT | Severe Thunderstorm Warning | HUN | Limestone | 12 min |
| Apr 13, 11:49 PM CDT | Severe Thunderstorm Warning | HUN | Colbert, Franklin | 41 min |
| Apr 13, 11:54 PM CDT | Tornado Warning | HUN | Colbert, Franklin | 21 min |
| Apr 14, 12:32 AM CDT | Severe Thunderstorm Warning | HUN | Colbert, Franklin, Lauderdale | 43 min |
| Apr 14, 12:57 AM CDT | Tornado Warning | HUN | Colbert, Franklin | 17 min |
| Apr 14, 1:13 AM CDT | Severe Thunderstorm Warning | HUN | Colbert, Franklin, Lauderdale | 47 min |
| Apr 14, 1:38 AM CDT | Flash Flood Warning | HUN | Colbert, Franklin | 3 hr |
| Apr 14, 1:51 AM CDT | Special Weather Statement | HUN | Lawrence | 39 min |
| Apr 14, 2:06 AM CDT | Severe Thunderstorm Warning | HUN | Lauderdale, Lawrence, Limestone | 39 min |
| Apr 14, 2:16 AM CDT | Tornado Warning | HUN | Lauderdale, Limestone | 14 min |
| Apr 14, 2:34 AM CDT | Severe Thunderstorm Warning | HUN | Lawrence, Morgan | 26 min |
| Apr 14, 2:53 AM CDT | Severe Thunderstorm Warning | HUN | Cullman, Lawrence, Limestone, Morgan | 37 min |
| Apr 14, 3:09 AM CDT | Tornado Warning | HUN | Cullman, Morgan | 15 min |
| Apr 14, 3:27 AM CDT | Severe Thunderstorm Warning | HUN | Cullman, Morgan | 48 min |
| Apr 14, 3:31 AM CDT | Special Weather Statement | HUN | Limestone, Madison | 44 min |
| Apr 14, 4:02 AM CDT | Special Weather Statement | HUN | Marshall | 43 min |
| Apr 14, 4:22 AM CDT | Special Weather Statement | HUN | Jackson, Madison | 38 min |
| Apr 14, 4:46 AM CDT | Severe Thunderstorm Warning | HUN | Jackson | 29 min |
| Apr 14, 5:41 AM CDT | Special Weather Statement | HUN | Jackson | 34 min |
| Apr 14, 5:53 AM CDT | Special Weather Statement | HUN | DeKalb, Jackson | 37 min |
| Apr 14, 6:37 AM CDT | Severe Thunderstorm Warning | HUN | DeKalb, Jackson | 38 min |
| Apr 14, 8:54 AM CDT | Wind Advisory | HUN | Colbert, Cullman, DeKalb, Franklin, Jackson, Lauderdale and 5 more | 12 hr |
| Apr 14, 11:33 AM CDT | River Flood Warning | HUN | Jackson, Madison, Marshall | 47 hr |
Nearby
Tornado Warnings in Alabama, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.